# SDR DALA2018020800768

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 13,354 hours, 5,028 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOT CMD A,  THE AUTOPILOT DID NOT CAPTURE LOC OR GLIDESLOPE, AND BOTH COMMAND BARS DISAPPEARED.  ALSO AFTER SHUTDOWN, SMELLED AN ELECTRICAL BURNING ODOR.  MAINTENANCE R & R THE NR 1 NAV CONTROL PANEL IAW AMM 34-31.
